# SDR CALA2025021000320

- Difficulty date: December 21, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A353218143A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0712) STA 380-400, STR 25L HAS A BULGE IN THE SKIN. T RANSCRIBED FROM HAECO GSO NR 9289017. REPAIRED STR 25L FROM STA 258 TO 410 & REPLACED FACTORY PLICE AT STA 370 PER B737-800SRM 53-00-03-2R-1 & EC/RA 5310-08504. HAECO GSO MECH V895396  INSP QC442 REPAIRED STR 25L FROM STA 358 TO 410 AND REPLACED FACTORY SPLICE HAECO GSO MECH V895396 INSP QC444 AT STA 370 PER B737-800 SRM 53-00-3-2R-1 AND EC/RA NO. 5310- 08504 HAECO REO-G25350 REV IR. SFR: 1038363 REFERENCE LOG PAGES 3787621 AND 3787752 CREATED FOR REPEAT INSPECTIONS
